MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ANGIOJET SOLENT PROXI; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION ANGIOJET SOLENT PROXI; CATHETER, CONTINUOUS FLUSH
Model Number 45032
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that insufficient suction occurred.An angiojet solent proxi catheter was used in a thrombectomy procedure.During procedure under thrombectomy mode, it was noted that the device was not aspirating at its usual volume and was leaking from the pump bulb.The procedure was completed with a different device.No patient complications were reported.

Brand Name
ANGIOJET SOLENT PROXI
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11334276
Report Number2134265-2021-01742
Device Sequence Number19038382
Product Code DXE
UDI-Device Identifier08714729889595
UDI-Public08714729889595
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K101406
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/06/2022
Device Model Number45032
Device Catalogue Number45032
Device Lot Number0025481301
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/28/2021
Initial Report FDA Received Date02/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1